# SDR FDEA201008102899

- Difficulty date: August 10, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT STA 950, 10", PRODUCTION SPLICE, RBL 45.  REMOVED CORRODED SEAT TRACK IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK FROM PN BAC1520-7927178T6511, DIM: 91" IAW SRM 53-10-5 FIG 1 REV 103. INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.  REMOVED CORRODED SPLICE AND FABRICATED NEW SPLICE FROM PN BAC 1503-1001227178-T6511 DIM: 14" AND INSTALLED ALL IAW SRM 53-10-5 FIG 1, SRM 51-30-2.
